# SDR SWIA200819642

- Difficulty date: March 17, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 14,738 hours, 10,192 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER PAX DOOR HANDLE IS CRACKED AT LOWER ATTACH POINT, FOUND AT C-CHECK.  INSTALLED NEW PAX DOOR INNER HANDLE ASSEMBLY PER CRJ700 AMM 52-11-02-400-809-A01.
